# SDR SWAA2022040653536

- Difficulty date: November 6, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 54,144 hours, 32,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO BAY SHIELD FROM B.S. 420-440; R.B.L. 24; W.L. 155 / REMOVED AND INSTALLED NEW FCB SHIELD FROM BS420-440; RBL24; WL155 IAW SRM 51-40-02 AND DWG #143A8126. 59565U 09NOV19
